# SDR UIEA201805250944

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,499 hours, 9,628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01703
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT BLEED CAUTION AT LOW -  IDLE POWER.  OCCURED WITH PACK ON AND OFF.   RECEIVED LEFT BLEED CAUTION AFTER TAKEOFF ROLL.  REMOVED AND REPLACED THE LT ENGINE BLEED CARD IAW AMM 36-11-12, OPS CHECKED GOOD.
